Authors: Stanojević, Bogdana 
Stanojević, Milan
Title: Comment on "fuzzy mathematical programming for multi objective linear fractional programming problem"
Journal: Fuzzy Sets and Systems
Volume: 246
First page: 156
Last page: 159
Issue Date: 1-Jul-2014
Rank: M21a
ISSN: 0165-0114
DOI: 10.1016/j.fss.2014.02.007
Abstract: 
Chakraborty and Gupta, in their paper "Fuzzy mathematical programming for multi objective linear fractional programming problem", published in Fuzzy Sets and Systems 125 (2002), claimed that their methodology proposed for solving multi objective linear fractional programming problem always yields an efficient solution. This paper indicates that their claim is generally wrong and this is due to the non-equivalence of the original problem and the associated linear problem.
Keywords: Efficient point | Fuzzy mathematical programming | Linear fractional programming
Publisher: Elsevier
Project: Multimodal Biometry in Identity Management 
Optimization of Distributive and Reverse Flows in Logistic Systems 

Show full item record

SCOPUSTM   
Citations

10
checked on Nov 27, 2022

Page view(s)

20
checked on Nov 27, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.